American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(32Q15) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 9 of 9 found      Go to page: 1

[1] Ionuţ Chiose. Obstructions to the existence of K\"ahler structures on compact complex manifolds. Proc. Amer. Math. Soc. 142 (2014) 3561-3568.
Abstract, references, and article information   
View Article: PDF

[2] Tamás Darvas. Morse theory and geodesics in the space of K\"ahler metrics. Proc. Amer. Math. Soc. 142 (2014) 2775-2782.
Abstract, references, and article information   
View Article: PDF

[3] Pit-Mann Wong, Damin Wu and Shing-Tung Yau. Picard number, holomorphic sectional curvature, and ampleness. Proc. Amer. Math. Soc. 140 (2012) 621-626. MR 2846331.
Abstract, references, and article information   
View Article: PDF

[4] Boudjemâa Anchouche. Analyticity of compact complements of complete Kähler manifolds. Proc. Amer. Math. Soc. 137 (2009) 3037-3044. MR 2506462.
Abstract, references, and article information   
View Article: PDF

[5] Pham Hoang Hiep. On the convergence in capacity on compact Kahler manifolds and its applications. Proc. Amer. Math. Soc. 136 (2008) 2007-2018. MR 2383507.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Zbigniew Blocki and Slawomir Kolodziej. On regularization of plurisubharmonic functions on manifolds. Proc. Amer. Math. Soc. 135 (2007) 2089-2093. MR 2299485.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Guang-Cun Lu. An extension of Biran's Lagrangian barrier theorem. Proc. Amer. Math. Soc. 133 (2005) 1563-1567. MR 2111958.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Abel Castorena. Critical points of the area functional of a complex closed curve on the manifold of Kähler metrics. Proc. Amer. Math. Soc. 130 (2002) 1377-1381. MR 1879960.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Róbert Szoke. A family of Kähler-Einstein manifolds and metric rigidity of Grauert tubes. Proc. Amer. Math. Soc. 129 (2001) 2913-2917. MR 1840093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 9 of 9 found      Go to page: 1